Open Journal of Fluid Dynamics

Vol.7 No.1(2017), Paper ID 74850, 7 pages

DOI:10.4236/ojfd.2017.71006

 

Algebraic Calculation Method of One-Dimensional Steady Compressible Gas Flow

 

Andrey Tolmachev

 

Central Aerohydrodynamics Institute (TsAGI), Zhukovsky, Russia

 

Copyright © 2017 Andrey Tolmachev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tolmachev, A. (2017) Algebraic Calculation Method of One-Dimensional Steady Compressible Gas Flow. Open Journal of Fluid Dynamics, 7, 83-88. doi: 10.4236/ojfd.2017.71006.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.